# SDR MWEA96406

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Pax Door Slide
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COVER CAME OFF.  REINSTALLED FWD ENTRY DOOR SLIDE AND COVER.
